# SDR QXEA2025060600239

- Difficulty date: May 30, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 20,603 hours, 13,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT FR87-FR88 RH DOUBLER CORRODED. REMOVED AND REPLACED DOUBLER AT AFT WET AREA AT FR87-FR88 RH IAW SRM 51-40-08.
